# SDR SWAA2021081589891

- Difficulty date: June 3, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Aft Drain Mast
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AT AREA AFT OF ACB AROUND FASTENER BS991 LBL19 WL184. MARKED / REMOVED AND REPLACED AFT DRAIN MAST FITTING PER SRM 51-40-02 AND SRM 51-40-05
